Header menu link for other important links
X
Construction of approximate saddle-point strategies for differential games in a hilbert Space
Ramaswamy M.,
Published in
2009
Volume: 141
   
Issue: 2
Pages: 349 - 370
Abstract
Two-person zero-sum infinite-dimensional differential games with strategies and payoff as in Berkovitz (SIAM J. Control Optim. 23: 173-196, 1985) are studied. Using Yosida type approximations of the infinitesimal generator (of the unbounded dynamics) by bounded linear operators, we prove convergence theorems for the approximate value functions. This is used to construct approximate saddle-point strategies in feedback form. © 2009 Springer Science+Business Media, LLC.
About the journal
JournalJournal of Optimization Theory and Applications
Open AccessNo